Mathematical Finance

Cover image for Vol. 24 Issue 4

October 2014

Volume 24, Issue 4

Pages 627–881

  1. ARTICLES

    1. Top of page
    2. ARTICLES
    1. LIQUIDATION IN LIMIT ORDER BOOKS WITH CONTROLLED INTENSITY (pages 627–650)

      Erhan Bayraktar and Michael Ludkovski

      Article first published online: 14 JUN 2012 | DOI: 10.1111/j.1467-9965.2012.00529.x

    2. PRICING SWAPTIONS UNDER MULTIFACTOR GAUSSIAN HJM MODELS (pages 762–789)

      João Pedro Vidal Nunes and Pedro Miguel Silva Prazeres

      Article first published online: 7 FEB 2013 | DOI: 10.1111/mafi.12019

    3. ARBITRAGE BOUNDS FOR PRICES OF WEIGHTED VARIANCE SWAPS (pages 821–854)

      Mark Davis, Jan Obłój and Vimal Raval

      Article first published online: 7 FEB 2013 | DOI: 10.1111/mafi.12021

SEARCH

SEARCH BY CITATION